# SDR SWAA2017062114544

- Difficulty date: June 10, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A0040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CORRODED AT BS 1006, BETWEEN STR 27R TO STR 26L.  REPAIRED WEB PER SRM AND DWG.
